# SDR DALA2021080204360

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 20,731 hours, 7,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1892330) DURING INSPECTION FOUND CORROSION ON RH WING FUEL ACCESS CUTOUT NBR 632BB, 632CB, 632DB, 632EB, 632FB, 632GB, 632HB, 632JB, 632KB, 632LB, 632MB, 632NB, 632QB AND 632RB. CORROSION ON CUTOUTS WAS REMOVED PER B737-900ER SRM 57-20-01-2R PROCEDURE 1 AND SRM 51-10-02-0G.
